MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo ventilator was returned to the manufacturer for evaluation.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a failure of the device to power on was observed.The device's power supply/power cord was replaced to address the issue.In addition, the fio2 tubing was replaced.Contamination was observed therefore the tubing, housing, filter(s)/filter cap, filter cover were replaced.The following parts were broken therefore were replaced, filter(s)/filter cap.As a part of service, the particulate filter was replaced.The technician confirmed that there was no problem found and replaced other there is no other information provided at this time.A request for additional information has been made to determine the actual failure or reason why other parts were repaired/replaced.A supplemental report will be filed if additional information becomes available at a later time.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: a trilogy evo ventilator was returned to the manufacturer for evaluation.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a failure of the device to power on was observed.The device's power supply/power cord was replaced to address the issue.In addition, the fio2 tubing was replaced.Contamination was observed therefore the tubing, housing, filter(s)/filter cap, filter cover were replaced.The following parts were broken therefore were replaced, filter(s)/filter cap.As a part of service, the particulate filter was replaced.The technician confirmed that there was no problem found and replaced other.There is no other information provided at this time.A request for additional information has been made to determine the actual failure or reason why other parts were repaired/replaced.A supplemental report will be filed if additional information becomes available at a later time.New/ additional eval information: a request was made to gather additional information regarding the actual failure/repairs.A trilogy evo ventilator was returned to the manufacturer for evaluation.There was no harm or injury reported.During the evaluation of the trilogy evo at the manufacturer's service center, a failure of the device to power on (not charging while connected to the main power) was observed.The technician confirmed the system board power supply was faulty therefore, the device's power supply/power cord was replaced to address the issue.In addition, the fio2 tubing was replaced.Contamination (dust) was observed therefore the tubing, housing, filter(s)/filter cap, filter cover were replaced.The filter(s)/filter cap/cover was found to have deep scratches therefore was replaced.As a part of service, the particulate filter and inlet filter were replaced.H05 power cord was replaced to validate longevity between services.The technician confirmed that there were no actionable errors in error log.It was confirmed that the device ran overnight.No further faults/ errors were found.The unit was calibrated, confirmed to be working correctly and passed all test.The unit was decontaminated before leaving hrf repair bench for dispatch and was dispatched on default settings.Box h coding remains the same.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22413795
Report Number2518422-2025-107129
Device Sequence Number21248797
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown